# SDR 04FDEA01881

- Difficulty date: June 30, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 66,011 hours, 21,130 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Part number: ARB147468
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK NR 16 LOWER FAIRING PANEL INBOARD SUPPORT ANGLE IS CRACKED.  REMOVED AND REPLACED CLIP IAW SRM 51-31-01 AT MAE.
